Does C. Diff. or Vancomycin Cause Acne?

This forum is for discussions related to C. diff. including symptoms, doctors, medical advances, medications, If you are a new poster (joined within the last month), you can post more often for two months from your date of joining. After that time, one post per day only about "you." You can post more often to support others. Post other topics in Free Form Discussion and Chat Forum.
LHutz
Contributor
Posts: 62
Joined: Wed Dec 12, 2018 7:11 am

Does C. Diff. or Vancomycin Cause Acne?

Postby LHutz » Sun Feb 10, 2019 2:07 am

I finished Vancomycin treatment about 7 weeks ago and since then I have been experiencing terrible acne. I’m a 38 year old man and I’m breaking out like I did when I was a teenager. Is there any relation between C. Diff and/or Vancomycin and acne? Has anybody else experienced this? Any tips for getting rid of it?
Last edited by LHutz on Sun Feb 10, 2019 6:06 am, edited 1 time in total.

beth22
Long Time Contributor
Posts: 9769
Joined: Tue Apr 07, 2009 2:23 pm

Re: Does C. Diff. or Vancomycin Cause Acne?

Postby beth22 » Sun Feb 10, 2019 3:14 am

People have posted about it here before. I think any serious infection can cause this. Not sure how - maybe the stress, maybe lowering the immune system. I would check with a dermatologist, but whatever you do, don't use anything that has clindamycin in it. That is often prescribed topically for acne, but when I used it years ago, before c diff, I got D from it and stopped.


Return to “General C. diff. Discussion”



Who is online

Users browsing this forum: No registered users and 5 guests